Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician and a nurse concerning a 21 year old female with glaucoma who on 09 Sep 2006 was vaccinated with a first dose of Gardasil (yeast). Concomitant therapy included Xalatan. On 12 Nov 2006, the patient was vaccinated IM, in the right deltoid, with a 0.5 ml second dose of Gardasil (yeast) (lot #653736/0868F). On 12 Nov 2006, 13 hours after the vaccination, the patient developed a rash on both arms. The patient used alcholol on these areas and the rash went away. On approximately 12 Sep 2006, at an unspecified time, the patient developed hives. The hives were itchy and "looked like slap marks all over her body" including her legs, abdomen, back and face. The welts were raised and swollen. The patient was treated with Benadryl. At the time of the report, the patient was recovering from the hives. There were laboratory or diagnostic tests performed. It was reported that the patient had no reactions after the first dose of Gardasil (yeast). Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166